Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So I took accutane for 6 months (just ended in late August).
I had clear skin for 4 months, and all of a sudden my forehead has been blowing up with whiteheads, and I have been getting a couple of pimples on my chin, cheeks, temples and nose. It's everywhere now. I just went to my doctor and I asked to take a second course of Accutane, but he denied it and prescribed me topical creams that I have used in the pst instead. If the creams didn't work before, what makes him so sure they will work again???? Should I go to a different dermatologist and ask him for accutane??

Share this post


Link to post
Share on other sites

I would ask why he denied it first. If he says no with no reason I would go to another dermatologist.

What is your weight and how many mg per day did you take?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×